# SDR CALA2024051701495

- Difficulty date: May 8, 2024
- Submitted: May 17, 2024
- Operation: Air carrier
- Aircraft: N73275
- Make and model: Boeing 737824
- Aircraft serial: 31593
- Aircraft time: 69,983 hours, 24,606 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 111A13225
- Condition: Cracked
- Location: L/H Pack Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H PACK BAY AFT WALL REAR SPAR UPPER ANGLE CRACKED. SUPPORT TASK NSA EMX N/R00196.
